Amlodipine/hydrochlorothiazide/olmesartan - Why did my vision go blurry? Then I saw blood!?
- 25 Oct 2012 by Cheryl-Dene
- 25 October 2012
- amlodipine, hydrochlorothiazide, olmesartan, blood disorders, vision
Hope you doing well?
I have a concern; Last night before I went to bed I turned the light off as I was walking toward my bed my vision became blurred. It was as if a cloud moved over the bottom of my eyes I could not see a thing except the white smudges! I was really freaked out and try to walk back to the light switch to put the light back on, thought it might have been the light and that my eyes were settled in after the light when out. I turned the light on and I saw blood! It was as if I was I myself was bleeding! I started rubbing my eyes to get them focused! It lasted for about 3 minutes. Please give me advice and explain why this happen? I need help I don't want to experience this again. Thank you My E-Mail is firstname.lastname@example.org
Oh my, how frightening. I would see an ophthamologist or at least my primary, right away. It could have been vaso dilitation(veins get big) of the veins in your eyes, but I wouldn't even want to say don't worry, its scarey and you need an answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2011 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 30 Aug 2017 • 0 answers
Posted 14 Nov 2017 • 1 answer
Posted 4 days ago • 0 answers